A taylor-like expansion of a commutator with a function of self-adjoint, pairwise commuting operators

  • Morten Grud Rasmussen

Abstract

Let $A$ be a $\nu$-vector of self-adjoint, pairwise commuting operators and $B$ a bounded operator of class $C^{n_0}(A)$. We prove a Taylor-like expansion of the commutator $[B,f(A)]$ for a large class of functions $f\colon\mathbf{R}^\nu\to\mathbf{R}$, generalising the one-dimensional result where $A$ is just a self-adjoint operator. This is done using almost analytic extensions and the higher-dimensional Helffer-Sjöstrand formula.
Published
2012-09-01
How to Cite
Rasmussen, M. G. (2012). A taylor-like expansion of a commutator with a function of self-adjoint, pairwise commuting operators. MATHEMATICA SCANDINAVICA, 111(1), 107-117. https://doi.org/10.7146/math.scand.a-15216
Section
Articles